# SDR 20000911SH013

- Difficulty date: August 9, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 206033412121A
- Condition: Damaged
- Location: Tail Boom
- Component: Tail Boom
- Component part number: 206033004045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FITTING NEW BEARING SUPPORT BRACKET ON TAILBOOM, DISCOVERED CONTOUR WAS NOT CORRECT, TABS WERE OVER BENT AND UNDER BENT.  (X)
